It's really nice to feel support in this journey albeit 2 dimensional.
I'll look into the other person's journey you followed.
My passion and goal is to be able to be able to slow travel as a lifestyle which really calls for having control over fatigue.
I am now wondering about the progesterone / estrogen interplay with the adrenals.
I have night sweats and am not in menopause. I also have other low estrogen signs, insomnia, anxiety , etc.. Since the adrenals make many hormones, and the liver plays a role as well as cholesterol I don't know where to start with addressing this side of things.
I don't want to be dependent on expensive pharmaceutical compounds (i.e. the bioidentical compounded progesterone and estriol) Although I know this would be a quick and wonderful fix, $280 a month is just too much for a daily dose. The cheaper pharmaceuticals are not much cheaper and because they are not compounded fresh are full of toxic preservatives and other chemicals that could be copper filled and selenium leeching.
Traditionally I have been low across the board: low test, low progesterone, low estrogen, low dhea ( unless supplemented) low cortisol in the day - high at night
Night sweats might indicate a low thyroid component that is not being addressed by the armour thyroid.
I recently started to take bladderwrack 600mg in the morning
Basing from this, I may need to increase thyroid armour or take something else in addition to it and the bladderwrack.
- I may need progesterone cream everyday
It's also my understanding that increasing some areas of hormones will have a natural increasing of other areas. For example if I up the testosterone (with either preg, dhea or real testosteron - since I have it on hand) and up progesterone with otc cream (affordable) then the estrogen will naturally start to increase.
Here's my incomplete plan so far
-try phytoestrogen cream
- Liver Flush for better cholesterol/estrogen help
-introduce progest cream mid cycle until night sweats are gone
TEST / DHEA
-start with real test?
-start with dhea?